# SDR QXEA200300751

- Difficulty date: June 17, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 4,960 hours, 5,441 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER COWL FOR NR 1 ENGINE HAS A CRACK AT THE FORWARD FLAGE FOR UPPER DECK AT THE TOP 90 DEGREE ATTACH LEG. REPAIRED IAW RD 8/4-71-016.
